The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (911 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 6, 1984, pp. 569–576
DOI: 10.4171/ZAA/131

Published online: 1984-12-31

Remarks on Duality Mapping and the Lax-Milgram Property

Josef Kolomý[1]

(1) Charles University Prague, Czech Republic

Some conditions under which the duality map is a homeomorphism from a Banach space $X$ onto $X \ast$ and upper-semicontinuous at some dense subset of $X$ are derived. Some further pro-perties of the duality mapping are established in connection with the structure of the Banach space $X$. The so-called Lax-Milgram property of the bilinear forms is also investigated.

No keywords available for this article.

Kolomý Josef: Remarks on Duality Mapping and the Lax-Milgram Property. Z. Anal. Anwend. 3 (1984), 569-576. doi: 10.4171/ZAA/131